MAUDE Adverse Event Report: BIOSENSE WEBSTER INC LASSOSTAR NAV CIRCULAR MAPPING CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BIOSENSE WEBSTER INC LASSOSTAR NAV CIRCULAR MAPPING CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Catalog Number D140401
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent a procedure with a lassostar nav circular mapping catheter and a broken issue occurred.The lassostar nav circular mapping catheter would not go through when the advancement heliostar knob was in the ¿advance position¿.The lassostar nav circular mapping catheter got broken in the process.Third heliostar and second lassostar were opened.There were no patient consequence reported.Multiple attempts have been made to obtain clarification to this complaint.However, no further information has been made available.
 
Additional Manufacturer Narrative
If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
The investigation was completed on 21-nov-2023.Since no device has been received for analysis, no product investigation can be performed, and the customer complaint cannot be confirmed.A manufacturing record evaluation was performed for the finished device 31001154l number, and no internal actions related to the complaint was found during the review.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
The bwi product analysis lab received the device for evaluation on 26-dec-2023.The analysis has begun but is not completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
It was reported that a patient underwent a procedure with a lassostar nav circular mapping catheter.The lassostar nav circular mapping catheter would not go through when the advancement heliostar knob was in the ¿advance position¿.The lassostar nav circular mapping catheter got broken in the process.Third heliostar and second lassostar were opened.There was no patient consequence reported.The device evaluation was completed on 03-jan-2024.The device was returned to biosense webster (bwi) for evaluation.A visual inspection evaluation of the returned device was performed following bwi procedures.Visual analysis of the returned sample revealed no broken condition at any section of the device.No damage or anomalies were observed during the product investigation.A manufacturing record evaluation was performed for the finished device batch number, and no internal actions were identified.The issue reported by the customer could not be replicated during the product investigation; other issues or circumstances may have occurred during the usage of the device that compromised its performance.The instructions for use contain the following recommendations: to prevent damage to the shaft of the catheter, ensure that at least half of the catheter is inserted through the sheath before sliding the insertion tool back toward the connector.As part of biosense webster¿s quality process, all devices are manufactured, inspected, and released to approved specifications.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
Additional information was on received on 10-apr-2024.The event occurred during the procedure.The procedure was not prolonged due to the event.The lassostar nav circular mapping catheter passed the luerlock.An additional 10.5fr 28mm balloon ablat cath concomitant product was provided.Therefore, updated the d10.Concomitant medical products and therapy dates.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
**udi related data quality updates only** correction to the initial mdr, incomplete udi was provided.Section d4.Primary udi number has been updated with full udi (b)(4).If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.No: (b)(4).

Brand Name
LASSOSTAR NAV CIRCULAR MAPPING CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key18051756
Report Number2029046-2023-02501
Device Sequence Number8254838
Product Code DRF
UDI-Device Identifier10846835020335
UDI-Public(01)10846835020335(11)230201(17)240131(10)31001154L
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K211219
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 05/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Catalogue NumberD140401
Device Lot Number31001154L
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2023
Supplement Date Received by Manufacturer11/21/2023
12/26/2023
01/03/2024
04/10/2024
07/11/2024
Initial Report FDA Received Date11/01/2023
Supplement Report FDA Received Date12/11/2023
01/01/2024
01/23/2024
05/03/2024
07/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
10.5FR 28MM BALLOON ABLAT CATH.; 10.5FR 28MM BALLOON ABLAT CATH.
Patient SexUnknown